MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM/2.7MM VA-LOCKING NAVICULAR PLATE; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM/2.7MM VA-LOCKING NAVICULAR PLATE; PLATE,FIXATION,BONE
Model Number 02.211.220
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of five (5) variable angle locking screws (removed from the distal end of plate), one (1) variable angle locking navicular plate, and six (6) cortex screws due to nonunion/malunion.A variable angle locking compression plate curved condylar plate was remained implanted because it was holding lateral length of the fracture.Originally, the patient had a distal femur fracture treated with va condylar plate and va navicular plate on an unknown date.The anatomy restored and fixed with zimmer medial plate.The variable angle distal femur plate reapplied with new five (5) screws.It was further reported that the five (5) cortex screws remained in the patient.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This report is for one (1) 2.4mm/2.7mm va-locking navicular plate.This is report 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM/2.7MM VA-LOCKING NAVICULAR PLATE
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8771222
Report Number2939274-2019-59065
Device Sequence Number2566567
Product Code HRS
UDI-Device Identifier10886982054029
UDI-Public(01)10886982054029
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.220
Device Catalogue Number02.211.220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date08/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR